File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A construction of normal forms for weakly pseudoconvex CR manifolds in ℂ2

TitleA construction of normal forms for weakly pseudoconvex CR manifolds in ℂ2
Authors
Issue Date1982
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htm
Citation
Inventiones Mathematicae, 1982, v. 69 n. 2, p. 311-329 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156039
ISSN
2015 Impact Factor: 2.825
2015 SCImago Journal Rankings: 5.874
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWong, PPen_US
dc.date.accessioned2012-08-08T08:40:09Z-
dc.date.available2012-08-08T08:40:09Z-
dc.date.issued1982en_US
dc.identifier.citationInventiones Mathematicae, 1982, v. 69 n. 2, p. 311-329en_US
dc.identifier.issn0020-9910en_US
dc.identifier.urihttp://hdl.handle.net/10722/156039-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htmen_US
dc.relation.ispartofInventiones Mathematicaeen_US
dc.titleA construction of normal forms for weakly pseudoconvex CR manifolds in ℂ2en_US
dc.typeArticleen_US
dc.identifier.emailWong, PP:ppwwong@maths.hku.hken_US
dc.identifier.authorityWong, PP=rp00810en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01399509en_US
dc.identifier.scopuseid_2-s2.0-0002044560en_US
dc.identifier.volume69en_US
dc.identifier.issue2en_US
dc.identifier.spage311en_US
dc.identifier.epage329en_US
dc.identifier.isiWOS:A1982PM35000010-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridWong, PP=12752716000en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats